Addiction: Substance Abuse Community
90+ days claen update
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank
8 Comments Post a Comment
Blank
239164_tn?1207266607
Hang in there, buddy.  It WILL get better...you'll see.  You have a lot to be proud of yourself about.  Never forget that!  Stay focused and positive and the rest will fall back into place.  

Peace

90+ days claen update

i even quit ibuprofen and advil etc 8 days ago as i was / am worried about my liver.i dont take anything at all except aminos and vitamins. my energy is still very very low, mood is average to low, i wake with soreness in my feet which stems from my back injury but find if i keep moving during the day its actually more comfortable than if i sit still? chiropractor 2 times a week. overall it all continues to better but its slow and im uncomfortable a lot.i may have to change my work as i dont think my back will be able to do contruction any more.

i just cant generate any enthusiasm for anything? im hoping this will change as my receptors and endorphins get back to normal?

basically im dragging myself around and uncomfortable all day every day.

but the idea of pills is still a worse option. i know a few pills would make me motivated and comfortable, but if i went that route dose would increase and effectiveness would decrease and then id be trying to quit again :(

and i didnt enjoy my detox.

im not whineing, im just letting you know that being clean for me and uncomfortable a lot, is actually better then having my blood full of opiates.

90 + days ......clean, its a long road..............its mostly uphill.........

many others have it much worse than me, i will be grateful things are not worse, i can walk im not wheelchair bound.
Related Discussions
Blank
Avatar_m_tn
congrats on your 90 days.......
May I ask about you plan for after care......
Are you going to N/A
are you seeing an addiction counselor
did you get rid of all your using friends

I'm just curious.........
Blank
Avatar_n_tn
Blessings to you for achieving this freedom and for sharing it with those on the same path.  My son is at day 62 without Methadone and then Suboxon. He has been on a supplement regimen we read about on this site.  I do not know much aout the aminios..can you say more about that.  
My so is also deviod of enthusiasm about much..EXERSIZE is paramount..swimming, weight lifting, cardio.. He still feels lousy much of the time, but admits that is getting less and less bothersome.
No one but people here on this and the other forum warned him how long it would take.  He is attending NA meetings, sees a psychiatrist and an addiction counselor as well.  INitially he got very little encouragement that this could be done.  You, my son, and many others are proving it can.  

Love to you, Sparkle Plenty
Blank
214607_tn?1287681159
90 days!!!! Congrats....Please know that you are an inspiration to us. You are honest and truthful and, yes, it is a hard, long, uphill battle....but you are doing it with flying colors....and it will continue to get better and better. We walk outside everyday hoping that our mistakes dont follow us, and though we never forget our mistakes...its the courage and conviction to not make those same mistakes again...that allows us to hold our heads high...Good for you my friend.....

Take care....

xo, Lisa
Blank
Avatar_n_tn
you sound depressed?? Have you ever been diagnosed with depression before??  Congratulations on NINETY DAYS CLEAN!!!!! WOW :) Thats great!! You are doing great, I do hope  you begin to feel good soon..... Sarah
Blank
Avatar_f_tn
I was going to ask the same thing Pretty did... what was your disposition BEFORE taking pills?

You may have something going on... depression can cause lethargy.  Counseling is a great way to get to the bottom of certain issues if you have never tried it.

Just tossin' it out there.  I sure hope you feel better...
Blank
Avatar_n_tn
thanks all,

i have had light/medium bouts of depression/anxiety on and off over the years, but started taking aminos about a year ago and have had almost zero depression and anyiety symptoms since? very strange indeed, sometime i feel like i 'should' be depressed but my mind chemistry wont allow it.

i prefer it this way.
Blank
Avatar_f_tn
Congrats on you success! 90 days and going strong! What are aminos? Explain please!

I read that depression is a symptom of withdrawal/detox. My husband has been depressed ever since he started taking Oxycontin 4 yrs ago. He stopped participating in life while on Oxy's. His personality changed, he lost his drive and motivation. I asked his pain doctor if the oxycontin could be causing his depression but she said no and prescribed him antidepressants, which didn't help. He is now on 3 antidepressants.

Since he quit taking the oxycontin 26 days ago, he is no longer depressed! His moods are much better, his personality is back! The only symptom he has from the withdrawal is the lack of physical energy and is still unable to sleep. He also has some anxiety but that is getting better every day. His pain is still there but he is tolerating it so far.

Does anyone know why it takes so long to get back to feeling normal? How long will it take to get feeling normal again?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank